Vol. 10, No. 3, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Embedding of algebraic systems

Gerald Berman and Robert Jerome Silverman

Vol. 10 (1960), No. 3, 777–786
Mathematical Subject Classification
Primary: 20.00
Milestones
Received: 28 October 1958
Published: 1 September 1960
Authors
Gerald Berman
Robert Jerome Silverman